# SDR SWAA2024103144343

- Difficulty date: October 2, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232FF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] OPENED FLOOR PANEL 232FF IAW AMM 53-21-00-000-801;[02] FLOOR PANEL 232FF UPPER SKIN WITH MULTIPLE AREAS OF PULLED STRANDS WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL PER SRM 53-00-50-2R-0 DUE TO AMOUNT OF ALL DAMAGE AND WILL BE INSTALLED ON FAULT TTG8Q00VHZCZ.;[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND 2.
